# SDR ASAA2016102118436

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,719 hours, 10,927 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FD FLAG ON COPILOT PFD ON PREFLIGHT NOT ABLE TO GET FD WHEN TURNING IT ON. GROUNDED - YES. CYCLED GND POWER TO A/C, FD FLAG NO LONGER SHOWS AND FD TURNS ON NORMALLY REF B737-800 FIM 22-11 TASK 801, DFCS BITE SHOWS NO CURRENT FAULTS.
